Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 4, pp 709–719 | Cite as

The Moduli Space of D-Exact Lagrangian Submanifolds

  • N. A. TyurinEmail author
Article
  • 3 Downloads

Abstract

This paper studies the Lagrangian geometry of algebraic varieties. Given a smooth compact simply-connected algebraic variety, we construct a family of finite-dimensional Kähler manifolds whose elements are the equivalence classes of Lagrangian submanifolds satisfying our new D-exactness condition. In connection with the theory of Weinstein structures, these moduli spaces turn out related to the special Bohr-Sommerfeld geometry constructed by the author previously. This enables us to extract from the moduli spaces some stable components and conjecture that they are not only Kähler but also algebraic.

Keywords

symplectic manifold prequantization data Bohr-Sommerfeld condition special Bohr-Sommerfeld Lagrangian submanifolds exact Lagrangian submanifolds moduli spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Griffiths P. and Harris J., Principles of Algebraic Geometry, Wiley, New York (1978).zbMATHGoogle Scholar
  2. 2.
    Tyurin N. A., “Special Bohr-Sommerfeld Lagrangian submanifolds,” Izv. Math., vol. 80, no. 6, 1257–1274 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Tyurin N. A., “Special Bohr-Sommerfeld Lagrangian submanifolds of algebraic varieties,” Izv. Math., vol. 82, no. 3, 612–631 (2018).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Eliashberg Ya., “Weinstein manifolds revisited,” arXiv: 1707.03442, Cornell Univ., 2017. 32 pp.Google Scholar
  5. 5.
    Cieliebak K. and Eliashberg Ya., From Stein to Weinstein and Back-Symplectic Geometry of Affine Complex Geometry, Amer. Math. Soc., Providence (2012) (Colloq. Publ.; V. 59).zbMATHGoogle Scholar
  6. 6.
    Andreotti A. and Frankel Th., “The Lefschetz theorem on hyperplane sections,” Ann. Math., vol. 69, no. 3, 713–717 (1959).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gorodentsev A. L. and Tyurin N. A., “Abelian Lagrangian algebraic geometry,” Izv. Math., vol. 65, no. 3, 437–467 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Abouzaid M. and Kragh T., “Simple homotopy equivalence of nearby Lagrangians,” arXiv: 1603.05431, Cornell Univ., 2016. 45 pp.Google Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Joint Institute for Nuclear ResearchDubnaRussia
  2. 2.Higher School of EconomicsMoscowRussia

Personalised recommendations